Coronavirus: Expert discusses Wuhan 'pangolin origin'
When you subscribe we will use the information you provide to send you these newsletters. Sometimes they’ll include recommendations for other related newsletters or services we offer. Our Privacy Notice explains more about how we use your data, and your rights. You can unsubscribe at any time.
There has been seven cases of capillary leak syndrome – where blood leaks from small blood vessels into the body. The MHRA have said they will “continue to monitor this issue closely”. Is it dangerous? The National Organisation for Rare Disorders (NORD) warned attacks usually require “emergency care”, so yes, it would seem it’s dangerous. When the blood leaks out from the capillaries, there may be a rapid fall in blood pressure – and this can be “life-threatening”.
Symptoms can include:
- Nasal congestion
- A faint feeling
- Abdominal pain
- Swelling of extremities
The MHRA said: “The current evidence does not suggest that capillary leak syndrome is caused by COVID-19 vaccine AstraZeneca.
“The expected benefits of the vaccines in preventing COVID-19 and serious complications associated with COVID-19 far outweigh any currently known side effects.”
Other known side effects include:
- Pain at the injection site
- Muscle pains
- Joint pains
READ MORE: Doctor warns UK now has THREE strains of the Indian Covid variant – symptoms to spot
These side effects were usually mild or moderate in intensity, and all subsided within a few days following the injection.
Side effects from the second dose of the AstraZeneca jab were generally considered “milder” than the first.
In addition, side effects tended to be reported “less frequently” too.
Since April 7, the MHRA did confirm a “stronger link” between the AstraZeneca vaccine and blood clots.
B12 deficiency symptoms: Five irreversible signs [INSIGHT]
High blood pressure: The purple drink to lower BP [TIPS]
Statins side effects: ‘Triad’ of symptoms to spot [ADVICE]
Specifically, the blood clot is known as cerebral venous sinus thrombosis (CVST) occurring together with low levels of platelets (thrombocytopenia).
People who experienced this extremely rare side effect after their first dose of AstraZeneca are advised not to have another AstraZeneca jab.
From four days after your first AstraZeneca jab, if any of the following occurs, do seek medical attention:
- A severe headache that is not relieved with simple painkillers or is getting worse or feels worse when you lie down or bend over
- An unusual headache that may be accompanied by blurred vision, confusion, difficulty with speech, weakness, drowsiness or seizures (fits)
- Rash that looks like small bruises or bleeding under the skin beyond the injection site
- Shortness of breath, chest pain, leg swelling or persistent abdominal (tummy) pain.
Those who didn’t experience such side effects are encouraged to get their second jab of the AstraZeneca vaccine.
People under the age of 40 will be offered an alternative to the AstraZeneca jab.
The Government reported that more than 24 million people have now had their second vaccine.
This could have been the AstraZeneca, Pfizer, or the Moderna vaccine, which are all available in the UK.
Since the easing of Covid restrictions, the number of people testing positive for the disease has climbed in the past seven days by 20.5 percent.
This increase in infections has been reflected in the number of deaths, which has also increased by 14 percent in the past week.
The number of people admitted to hospital has also been on the rise, with 826 new patients in hospital.
These trends can be interpreted as troublesome, which may mean the June 21 date might be postponed.
Source: Read Full Article